# SDR UIEA2025080701099

- Difficulty date: August 7, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 3,233 hours, 19,152 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN - SEAT TRACK M/D CGO COMPT BETWEEN STA 1520 AND STA 1540 RBL 11.33.  ACCOMPLISHED EI #T2025A53M-1428 REV 1 AND DWG #65B38253, SH 1 REV AL, 14440802, SH 2, REV B.
